# SDR SWAA2016012248279

- Difficulty date: January 13, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 34,375 hours, 16,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT LT NR 3 WINDOW FRAME E - F POST, SECOND LOWER FASTENER HOLE CRACKED.  REPAIRED POST IAW ACO.
